On Šnirelman's constant under the Riemann hypothesis
Acta Arithmetica, Tome 72 (1995) no. 4, pp. 361-374
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_72_4_361_374,
author = {Leszek Kaniecki},
title = {On {\v{S}nirelman's} constant under the {Riemann} hypothesis},
journal = {Acta Arithmetica},
pages = {361--374},
year = {1995},
volume = {72},
number = {4},
doi = {10.4064/aa-72-4-361-374},
language = {de},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-72-4-361-374/}
}
Leszek Kaniecki. On Šnirelman's constant under the Riemann hypothesis. Acta Arithmetica, Tome 72 (1995) no. 4, pp. 361-374. doi: 10.4064/aa-72-4-361-374
Cité par Sources :